# SDR R61A2021071800575

- Difficulty date: July 2, 2021
- Submitted: July 18, 2021
- Operation: Air carrier
- Aircraft: N878RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000191
- Aircraft time: 31,348 hours, 23,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stab System
- Part number: 17062333001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH HORIZONTAL STAB LEADING EDGE, CRACK FOUND ON RIB 4. L/H HORIZONTAL STAB LEADING EDGE, RIB HAS BEEN REPAIRED I/A/W SRM 55-10-07 ROI. HFEC C/W NO FAULTS FOUND. SEE AWS AND NDT REPAIR TWO34095-1 FOR DETAILS
